Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeling very weak after taking z-pac. Why? Taking benicar for hypertension. Suffering from scratchy throat and low grade fever

50 year old white female 155 pds, fairly healthy take benicar hct for blood pressure and 20 mg lexapro a mulit vitamin from gnc...recently had runny nose, that led to scratchy throat and low grade fever, went to doctor, they took xrays and did blood work but all back Negative. They gave me a shot of B-12 that I requested with a shot of steroid and antibiotic...placing me on z pac. I have two pills left feel very weak?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it is viral
you gat tlc done and platelet counts very important
due to low platelets this occur in viral
no antibiotic
take liquid in any form after 15 mts
get strict rest
take meftal sos for fever
and start tab geriforte twice a day
get your these tests important
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor